# SDR AUS20030314

- Difficulty date: March 11, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 043200121
- Condition: Corroded
- Location: Elevator
- Part time: 1,257 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR CORRODED IN AREA OF TORQUE TUBE. CAUSED BY LACK OF PRIMER DURING ASSEMBLY. INSPECTION ALSO FOUND RACKS FOUND EMANATING FROM UPPER AND LOWER RIVET HOLES EXTENDING TOWARDS INBOARD END OF ELEVATOR SPAR AND OUTBOARD END. UPPER RIVET CRACK18.9MM (0.745IN) LONG. LOWER RIVET CRACK 15.8MM (0.625IN) LONG. A CRACK WAS ALSO FOUND IN CIRCUMFERENCE OF HOLE IN THE SPAR THAT THE ELEVATOR TRIM TAB ACTUATOR ROD PASSES THROUGH.
